# SDR UPS01435656

- Difficulty date: April 19, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AUTO PILOT PITCHES IN LEVEL FLT. P1 TARGET ALERT H197877 IN LEVEL FLIGHT AUTOPILOT PULSED YOKE FORE/AFT WHEN AUTOPILOT WAS DISENGAGED LARGE FORCES IN THE PITCH AXIS WERE BEING HELF W AUTOPILOT REF LOGPAGE 575644 BLOCK 2 WRITE UP     REMOVED AND REPLACED CADC (CAPT SIDE) PER MM 34 12 00 AUTOPILOT CHECKS NORMAL PER MM 22 10 00
